RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1996, Volume 60, Issue 2  


Obstructions to splitting manifolds with infinite fundamental group
P. M. Akhmet'ev, Yu. V. Muranov
163
Some remarks on the modulus of continuity of a conformal mapping of the disk onto a Jordan domain
E. P. Dolzhenko
176
Optimal error estimates of a locally one-dimensional method for the multidimensional heat equation
S. B. Zaitseva, A. A. Zlotnik
185
Optimal guaranteed control of linear systems under disturbances
G. E. Ivanov
198
Rudolph diagrams and an analytic realization of the Vitushkin covering
S. Yu. Orevkov
206
Lower central series of a group of tree automorphisms
A. V. Rozhkov
225
Pettis integrability of Stone transforms
V. I. Rybakov
238
Flat modules and rings finitely generated as modules over their center
A. A. Tuganbaev
254
On spaces of nearexistence
G. M. Ustinov
278

Brief Communications
Change of variable formulas for infinite-dimensional distributions
L. Accardi, O. G. Smolyanov, M. O. Smolyanova
288
Modular forms and regular representations of groups of order 24
G. V. Voskresenskaya
292
Stein domains on algebraic varieties
S. Yu. Nemirovski
295
Properties of the infinite-dimensional Riccati equation arising in the many-fermion problem
G. V. Koval'
298
Semiprime and semiperfect rings of Laurent series
K. Sonin
300
The spectrum of the coriolis operator in axisymmetric domains with edges
S. D. Troitskaya
304
Integral estimates of the solutions to the wave equation in regions with an infinite boundary
A. V. Filinovskii
310
Implicit function theorem for cosymmetric equations
V. I. Yudovich
313
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019